Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Fourier restriction for affine arclength measures in the plane
HTML articles powered by AMS MathViewer

by Daniel M. Oberlin PDF
Proc. Amer. Math. Soc. 129 (2001), 3303-3305 Request permission

Abstract:

We obtain an analog, uniform for a large class of curves in the plane, of the Fefferman-Zygmund theorem on restriction of the Fourier transform.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B10
  • Retrieve articles in all journals with MSC (1991): 42B10
Additional Information
  • Daniel M. Oberlin
  • Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306-4510
  • Email: oberlin@math.fsu.edu
  • Received by editor(s): March 15, 2000
  • Published electronically: April 2, 2001
  • Communicated by: Christopher D. Sogge
  • © Copyright 2001 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 129 (2001), 3303-3305
  • MSC (1991): Primary 42B10
  • DOI: https://doi.org/10.1090/S0002-9939-01-06012-9
  • MathSciNet review: 1845006